# SDR 96ZZZX6136

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3944C88
- Condition: Cracked
- Location: Nr 2 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  AFTER DISASSEMBLY, THE FOLLOWING PARTS WERE CONDEMNED DUE TO CORROSION.  RACES, BALLS, CYLINDER, BLADE PINS, AND BLADE NUTS.  1 EACH FERRULE CONDEMNED DUE TO CRACK IN BLADE PIN HOLE, RACE SIDE.  HUB CRACKED IN NR 2 BLADE SOCKET, 5 THREADS IN, 2 INCHES LONG.  CRACK DISCOVERED USING A 10X DOWEL MICROSCOPE.
